Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does swelling and redness at the flu-injection spot require an ER consultation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4158 Questions
Question
I had shingles in October and my new primary care doctor gave me the flu on Sunday followed by redness and swelling at the injection spot. My drug company did not deliver tempazan to FL address and I've gone 3 nights without sleep. My muscles are twitching. Should I go to the ER or just try to get more rest?
YYYY@YYYY

Tue, 8 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Visit the ER

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I would insist you to upload an image of the injection site. There could be an abscess forming at the injection site. It would be a good idea to visit the ER. Apart from helping you with the sleep issues they would also be able to take a look at the injection site. Also ask for an alternative prescription drug (assuming that the other could be out of stock).

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor